# SDR AALA20130402013

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 36,417 hours, 14,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE AT FORWARD SERVICE DOOR IS CORRODED.  REPLACED CREASE ANGLE PER AARD 51-00-05-1.
